MathSciNet Relay Station
MathSciNet bibliographic data
MR972130 30C60
Anderson, J. M.; Becker, J.; Lesley, F. D. On the boundary correspondence of asymptotically conformal automorphisms. J. London Math. Soc. (2) 38 (1988), no. 3, 453–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement